MathSciNet Relay Station
MathSciNet bibliographic data
MR1122076 (92i:65150) 65M60 (65M15 65N30 76M25 76Rxx)
Richter, Gerard R. The discontinuous Galerkin method with diffusion. Math. Comp. 58 (1992), no. 198, 631–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement